# SDR ASMF200505001

- Difficulty date: May 2, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Aircraft time: 62,893 hours, 48,653 cycles
- Engine: Pwa JT8D219
- Engine time: 37,609 hours, 25,425 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Cooler
- Part number: 548003
- Part serial: UK4221
- Condition: Failed
- Location: Lt Fuel Oil
- Part time: 12,868 hours, 7,433 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED OIL LEAK IN THE LEFT ENGINE FUEL-OIL COOLER AND THE OIL TANK OVERFILLED WITH FUEL SMELT.  FUEL-OIL COOLER OF THE LEFT ENGINE WAS REPLACED IAW MM 79-20-01 AND ENGINE LUBRICATING OIL PROCEDURE WAS PERFORMED IAW MM 72-00-00, TESTED CORRECT.
